# SDR MASA2008101600731

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 13,942 hours, 9,242 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7228 IAD-RON.  PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.  MX TROUBLESHOT AND OPS CHECKED GOOD.
